New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Microgynon-are these dangerous symptoms I'm having?
0 Replies
Redgirl - February 21

Ok so i went on microgynon 30 again for the first time in 2-3 months. I used to be on loestrin 20, i moved up to 30 because it was too weak but the meds gave me a really short temper. I went on microgynon and was fine. Now last week i took microgynon 30 and i felt really ill one night with head shocks where id get waves on ringing in my ears and sort of dizziness, its really hard to describe and my hands and feet would tingle and feel numb and harder to breathe. It seems to always be at night in bed. I did feel dizzy on several occasions in the day time. These symptoms have been going on for a week. Last night was bad, i couldn't breathe well but the tingling numbness went on for ages and i didn't sleep for 4 hours. This morning i got my period and it really hurts. Not sure why I'm bleeding on the pill, maybe i didn't take it in time. Should i come off it? Are these symptoms from the pill? Last week i took citalopram for 3 days and stopped on the day i felt ill so it can't be the effect of that medication now. I don't even need that medication. Im scared :( I'm going to the doc next week. Im in my late teens and on the pill due to heavy periods lasting up to 9 days.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question